# SDR CAL950898

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Hyd Pump
- Part number: 414470
- Condition: Inoperative
- Location: Right
- Part time: 16,822 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 0200 - THE RT HYD SYSTEM WAS LOST WHILE EN ROUTE FROM IAH TO BOS.  A MANUAL GEAR EXTENSION WAS PERFORMED.  LT MLG DOOR DAMAGED DURING LANDING AT BOS.  FLIGHT CONTROLS WERE CYCLED SEVERAL TIMES AND NO LEAKS FOUND.  SEVERAL GEAR SWINGS PERFORMED AND NO LEAKS NOTED.  AN ENGINE HIGH POWER RUN WAS PERFORMED AND NO LEAKS NOTED.  THE FLUID LEVEL DID NOT GO DOWN AFTER SERVICE.  MAINTENANCE FOUND AUX HYD PUMP PUTTING OUT LOW PRESSURE.  THE AUX HYD PUMP WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  LT MLG DOOR WAS REPAIRED IAW SRM 52-05, FIG 52.  A GEAR SWING PERFORMED AND OPERATION CHECKED GOOD.  (X)
